Clinical while taking medication that may lower the immune system Clinical while taking medication that may lower the immune system | allnurses

Clinical while taking medication that may lower the immune system

  1. 0 Should I tell my clinical instructor that I am currently taking a medication that may lower my immune system? I am taking a steriod medication presribed from my doctor because of my allergies and it says on the package that it may reduce my ability to fight off infections and to avoid people who have contagious diseases.
  2. 2 Comments

  3. Visit  KelRN215 profile page
    1
    Speak with your MD and see what his/her recommendations are and then discuss with school/clinical faculty.
    psu_213 likes this.
  4. Visit  nurseprnRN profile page
    0
    We can't give medical advice here. Some drugs say that on the package but in real life the risk is very small; in some drugs, the risk is real. Your physician can advise you whether to discuss it c faculty or not bother.

close
close